| Model Number |
GS-63-M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Radiation Exposure, Unintended (3164); Device Embedded In Tissue or Plaque (3165); No Code Available (3191)
| Date of Event |
02/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open hysterectomy procedure, while suturing a portion of the bowel, the needle tip broke and fell into the patient's cavity.This occurred on two units.An x-ray was performed to located the needle tip.Surgical time was extended more than 30 minutes.Another suture was used to complete the case.